Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Transformations from a linear space with weak topology


Author: Ernest Michael
Journal: Proc. Amer. Math. Soc. 3 (1952), 671-676
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1952-0052030-X
MathSciNet review: 0052030
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dieudonné, La dualité dans les espaces vectoriels topologiques, Ann. École Norm. (3) vol. 59 (1942) pp. 107-139. MR 0011532 (6:178g)
  • [2] J. Dixmier, Les fonctionelles linéaires sur l'ensemble des opérateurs bornés d'un espace de Hilbert, Ann. of Math. (2) vol. 51 (1950) pp. 387-108. MR 0033445 (11:441e)
  • [3] N. Jacobson, Structure theory of simple rings without finiteness assumptions, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 228-245. MR 0011680 (6:200a)
  • [4] L. Nachbin, A theorem of the Hahn-Banach type for linear transformations, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 28-46. MR 0032932 (11:369a)
  • [5] R. S. Phillips, On linear transformation, Trans. Amer. Math. Soc. vol. 48 (1940) pp. 516-541. MR 0004094 (2:318c)
  • [6] C. E. Rickart, The uniqueness of norm problem in Banach algebras, Ann. of Math. (2) vol. 51 (1950) pp. 615-628. MR 0034967 (11:670d)
  • [7] B. Yood, Additive groups and linear manifolds of transformations between Banach spaces, Amer. J. Math. vol. 71 (1949) pp. 663-677. MR 0031189 (11:114h)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0052030-X
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society